# SDR QXEA200400792

- Difficulty date: November 17, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND INBOARD FLAP HAS A DEEP WEAR MARK ON THE UPPER SURFACE WHERE THE UPPER SHROUD INBOARD RUB BUTTON SITS.  REPAIRED IAW HORIZON AIR EA 6-57-253.
